Thread: Bad week!
View Single Post
Old 08-30-2008, 09:02 PM   #1
dollydidit dollydidit is offline
Junior Member
(female)
 
Join Date: Dec 2007
Location: melbourne
Posts: 12
dollydidit HB User
Question Bad week!

Hi all

well my b/f had a bad weekend last week he had major clonic tonic seizure lasting nearly 10min. I called ambulance he was taken to hospital where he had another 3 hours later its his first one during the day, and needless to say it scared him. He then saw his Neuro they are taking him of tegratol and putting him on kepra they have halved his tegratol and introducing kepra 250 am/pm then increasing by 250 am/pm each week till we get to 1000 am/pm. He is already really grumpy and I am wondering will this increase as the Kepra dose increases and what other side effects should i be looking for? also is his seizure risk increased while meds are being altered? I would appreciate any feedback at this stage as we are a little lost and fairly new to this, he is feeling new to this as i said in earlier posts he had major seizure in dec 07 that caused total memory loss for 12 days and he really has not regained the last 10 years so he is not sure what meds he has tried in fact cant even remember seeing and neuro before so any help is greatly appreciated.
thanks
dolly